# SDR QXEA200603150

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,341 hours, 27,998 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178041
- Part serial: 57770
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 21,940 hours, 32,186 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2097, LOST CABIN PRESSURE DURING CLIMB PASSING 15,5000 (ASG "CABIN PRESS") DURING OUR RETURN TO SEA, BELOW 5000FT CABIN STARTED TO PRESSURIZE NORMALLY.  MAINTENANCE INSPECTED CABIN PRESSURE CONTROLLER, CONTROLLER STATIC LINE AND CAPTAINS AND FIRST OFFICERS MANIFOLD FOR CONTAMINATION.  NONE FOUND.  REPLACED CABIN PRESSURE CONTROLLER.  PERFORMED PITOT/STATIC LEAK CHECK.  CHECKS GOOD.  FUNCTIONAL CHECK OF PRESSURE CONTROLLER CHECKS GOOD.
